# SDR QXEA2010022200108

- Difficulty date: February 19, 2010
- Submitted: February 22, 2010
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 21,629 hours, 15,922 cycles
- Engine: Ge CF348C1
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 319-333 S25l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK - CORROSION ON STR 25L BETWEEN FS 333.00 AND 319.00.  BLENDED AREA IS NO DAMAGE AREA IAW SRM 53-21-03-101-002-A01.  MATERIAL REMAINING ON STR IS .046 AND .060 ON DOUBLER.  SENT DAMAGE REPORT TO MFG FOR AN REO.  PERFORM ECI ON BLENDED AREA, NO CRACKS OR CORROSION FOUND AT THIS TIME, IAW NDTM 51-20-006.  TREATED, PRIMED AND PAINTED IAW SRM 51-21-11-001-001-A01, 51-25-06-001-001-A01 AND 51-25-16-001-001-A01.  APPLIED AV-8 IAW SRM 51-21-11-001-001-A01.  WORK PERFORMED IS IN CONFORMITY WITH TASK CARD REO 670-53-21-533.
